Can Someone Answer My Question Please

1 Replies
megos - August 22

Hi Well Ive been on the depo 4 6 months should have got the last jab on the 19th july 09 then started on the pill bout 4 days after that now since Im out of pratice with remembering to take the stupid pill I keep forgetting to take it and missed the last week opps had s_x on the last day of my period 20th august I know its only 2 days after but feeling odd and a sore lower back to. Any way the question is could I get pregnant that soon after being on the depo for that long and kind of being on pill and would I feel odd that soon after having s_x? I could just wait but Im impaitiant haha

 

kimberly - August 28

You can have withdrawal symptoms after depo and after stopping the pill. Your bodies hormones have been regulated by the pill and depo, now your body must regulate your hormones by itself. It can take a while to be back on track. S_x during your period is very unlikely to result in pregnancy. Most women don't ovulate until day 14 of their cycle, only a few will ovulate early enough to concieve while on their period, in fact it is almost unheard of. However missing pills can have a big affect on there effectivness, so you might want to use a condom as back up for the rest of your pill pack this month and then try to remember to take them timely.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?